Աստղաֆիզիկա =Астрофизика =Astrophysics

Дважды уравновешенные эллиптические звездные диски в двойных системах

Бисноватый-Коган, Г. С. (1983) Дважды уравновешенные эллиптические звездные диски в двойных системах. Աստղաֆիզիկա, 19 (2). pp. 377-380.

[img]
Preview
PDF
Download (567Kb) | Preview
    Item Type: Article
    Additional Information: Doubly balanced elliptical stellar disks in binary systems.
    Uncontrolled Keywords: Bisnovatyi-Kogan G. S.
    Subjects: Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 10 Sep 2013 15:08
    Last Modified: 10 Sep 2013 15:08
    URI: http://astro.asj-oa.am/id/eprint/3006

    Actions (login required)

    View Item